# SDR FDEA202307301414

- Difficulty date: July 30, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5361260620000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T ACCESS DOOR STOP OMEGA FITTING CRACK. REPLACED FITTING WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-001,   PARA.6, PAGE.7B-PAGE.23
